# SDR ASAA2013112796553

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 13,948 hours, 4,252 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Sat Com
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT APPEARS TO HAVE SATCOM INSTALLED BUT THERE IS NO SAT MENU AVAILABLE ON MCDU.  ACFT GROUNDED.  RESET SAT CIRCUIT BREAKER ON P18 C14 AND SYS RETURNED TO NORMAL.  SYS CKS NORMAL.
